Skip to main content

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 84, Number 4, April 2004

Variational Lyapunov Method for Difference Equations
pp. 363-376(14)
Authors: Drici, Zahia; Dontha, Satyanarayana

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more